# SDR IPXA2020091760338

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: NLC67431
- Part serial: 48406
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT DETACHABLE ELEVATOR HAS A CORRODED RIB.  REMOVED AND REPLACED LT DETACHABLE ELEVATOR ASSY, IAW AMM 27-30-10-401 AND UPS EO NR MD11-2700-74700-C (MINOR).
